Journal article icon

Journal article

ON THE ASYMPTOTIC-DISTRIBUTION OF LARGE PRIME FACTORS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/s2-47.3.395

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Medicine, WTC Human Genetics, BHF Centre of Research Excellence, Biomedical Research Centre, MPLS, Statistics
GRIMMETT, G More by this author
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
47
Issue:
3
Pages:
395-404
Publication date:
1993-06-05
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:6c27c71b-d11d-41d8-ace8-1ce4d877f866
Source identifiers:
69467
Local pid:
pubs:69467

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP